BibTeX record journals/jat/Bertola03

download as .bib file

@article{DBLP:journals/jat/Bertola03,
  author    = {Marco Bertola},
  title     = {Bilinear semiclassical moment functionals and their integral representation},
  journal   = {J. Approx. Theory},
  volume    = {121},
  number    = {1},
  pages     = {71--99},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0021-9045(02)00044-8},
  doi       = {10.1016/S0021-9045(02)00044-8},
  timestamp = {Tue, 16 Feb 2021 08:53:11 +0100},
  biburl    = {https://dblp.org/rec/journals/jat/Bertola03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics